[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Skin Rash

I'm sure this has been covered many times before, but I'm fairly new to the
site and have a question regarding a rash I have developed in the pst day
or so. I have been using Tegaderm at my infusion site, then placing the set
through it, and another piece over the set. I was originally using the
IV3000 that I had when I first went on the pump (only 3 and a half weeks
ago), but I run a lot and sweat a lot at work as well, and they weren't
staying on. Anyway, last night I started to itch under the tape at the
site, but it looked fine. Then today, I started to itch enough to have me
move the site and now I have an area about 1.5 in x 1.5 in with a lot of
raised red bumps that are itching. Is this common? Should I be switching to
a different type of adhesive? And is there anything I can put on the rash
without causing problems with the spot where the cannula was?

Thanks in advance for any suggestions or comments, and thanks too for all
the useful info I have found here as a new pumper.

Jim W 
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml